# SDR EVCA202207120001

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N660AE
- Make and model: Bell 407
- Aircraft serial: 54108
- Aircraft time: 3,183 hours, 2,695 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Blower
- Part number: S6102EC3
- Condition: Failed
- Location: Aft Evaporator
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL BURN SMELL REPORTED AFTER TAKE OFF, LANDED AND STILL SMELLED IT FROM A/C DUCTING AREA.
